Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 4, Number 1

All articles in this issue are freely accessible.

Orthocentric properties of the plane $n$-line
F. Morley.
Trans. Amer. Math. Soc. 4 (1903), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500618
Definitions of a field by independent postulates
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 4 (1903), 13-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500619
Definitions of a linear associative algebra by independent postulates
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 4 (1903), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500620
Two definitions of an abelian group by sets of independent postulates
Edward V. Huntington.
Trans. Amer. Math. Soc. 4 (1903), 27-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500621
Definitions of a field by sets of independent postulates
Edward V. Huntington.
Trans. Amer. Math. Soc. 4 (1903), 31-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500622
On the invariants of differential forms of degree higher than two
Charles Nelson Haskins.
Trans. Amer. Math. Soc. 4 (1903), 38-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500623
Über die Reducibilität der Gruppen linearer homogener Substitutionen
Alfred Loewy.
Trans. Amer. Math. Soc. 4 (1903), 44-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500624
The quartic curve as related to conics
A. B. Coble.
Trans. Amer. Math. Soc. 4 (1903), 65-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500625
The cogredient and digredient theories of multiple binary forms
Edward Kasner.
Trans. Amer. Math. Soc. 4 (1903), 86-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500626
On the envelope of the axes of a system of conics passing through three fixed points
R. E. Allardice.
Trans. Amer. Math. Soc. 4 (1903), 103-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500627
A Jordan curve of positive area
William F. Osgood.
Trans. Amer. Math. Soc. 4 (1903), 107-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500628